Rocky Mountain Journal of Mathematics

On the Prime Number Theorem for a Compact Riemann Surface

M. Avdispahić and L. Smajlović

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 39, Number 6 (2009), 1837-1845.

First available in Project Euclid: 31 December 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11N45: Asymptotic results on counting functions for algebraic and topological structures 11F72: Spectral theory; Selberg trace formula

Prime number theorem Selberg zeta function


Avdispahić, M.; Smajlović, L. On the Prime Number Theorem for a Compact Riemann Surface. Rocky Mountain J. Math. 39 (2009), no. 6, 1837--1845. doi:10.1216/RMJ-2009-39-6-1837.

Export citation


  • M. Avdispahić and L. Smajlović, An explicit formula and its application to the Selberg trace formula, Monatsh. Math. 147 (2006), 183-198.
  • D.A. Hejhal, The Selberg trace formula for $PSL(2,\r)$, Vol. I, Lecture Notes Math. 548, Springer Verlag, Berlin, 1976.
  • H. Huber, Zur analytischen Theorie hyperbolischer Raumformen und Bewegungsgruppen II, Math. Ann. 142 (1961), 385-398.
  • --------, Nachtrag zu [3], Math. Ann. 143 (1961), 463-464.
  • H. Iwaniec and E. Kowalski, Analytic number theory, Amer. Math. Soc. Colloq. Publ. 53 (2004).
  • B. Riemann, Ueber die Anzahl der Primzahlen unter einer gegebenen Grosse, Mon. Not. Berlin Akad. (1859), 671-680.
  • A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Ind. Math. Soc. 20 (1956), 47-87.